IJPAM: Volume 64, No. 2 (2010)

SOME FOURIER SERIES EXPANSIONS AND
THEIR APPLICATIONS

Roman Wituła1, Danuta Jama2, Damian Słota3, Paweł Zwolenski4
1,2,3,4Institute of Mathematics
Silesian University of Technology
23, Kaszubska, Gliwice, 44-100, POLAND
3e-mail: [email protected]


Abstract. In this paper various Fourier series expansions and their applications for generating some special integrals, sums of real series and combinatorial identities are presented.

Received: June 4, 2010

AMS Subject Classification: 42A16, 42A20, 33B10, 33-02

Key Words and Phrases: Fourier series expansions, Parseval's formula, special functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 2